# SDR AALA202106173999

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161800100
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 252DG IN PASSENGER CABIN. REPLACED FLOOR PANEL 252DG IN PASSENGER CABIN WITH NEW REPLACEMENT MATERIAL AS PER A321 SRM 53-02-00-300-011 AND IRM 9701 REVISION K.
